# SDR SWIA202055585

- Difficulty date: November 21, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT CRAWLWAY SUPPORT ANGLE AT FS 280 HAS CORROSION, MARKED.  C-CHECK RO 1/17/2021.  REMOVED CORROSION FROM AVIONICS COMPARTMENT CRAWLWAY SUPPORT ANGLE AT FS 280 REF CRJ 700 SRM 51-21-06-001-001-A01.  ORIGINAL MATERIAL THICKNESS .050" MATERIAL REMOVED .004".  MATERIAL REMAINING .046", NDT NOTED.  FOUND TO BE WITH IN LIMITS, REF CRJ700 SRM 53-11-10-001-003-A01.
